# SDR HERA9514

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - FLT 1421 - AIR RETURN DUE TO LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE AIRCRAFT LANDED ANC WITHOUT INCIDENCE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LANDING GEAR RELAY CIRCUIT BREAKER.  THREE LANDING GEAR RETRACTIONS SHOWED THE SYSTEM TO BE WORKING NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
